Journal of Symbolic Logic 66 (3):1127-1140 (2001)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183746550
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,079
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On Superstable Expansions of Free Abelian Groups.Daniel Palacín & Rizos Sklinos - 2018 - Notre Dame Journal of Formal Logic 59 (2):157-169.
Dense Codense Predicates and the NTP2.Alexander Berenstein & Hyeung-Joon Kim - 2016 - Mathematical Logic Quarterly 62 (1-2):16-24.
Finite and Infinite Model Theory-A Historical Perspective.John Baldwin - 2000 - Logic Journal of the IGPL 8 (5):605-628.

Add more citations

Similar books and articles

Stable Theories with a New Predicate.Enrique Casanovas & Martin Ziegler - 2001 - Journal of Symbolic Logic 66 (3):1127-1140.
A Note on Stable Sets, Groups, and Theories with NIP.Alf Onshuus & Ya'acov Peterzil - 2007 - Mathematical Logic Quarterly 53 (3):295-300.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Stable Types in Rosy Theories.Assaf Hasson & Alf Onshuus - 2010 - Journal of Symbolic Logic 75 (4):1211-1230.
The Stable Core.Sy-David Friedman - 2012 - Bulletin of Symbolic Logic 18 (2):261-267.
Expansions of Models of Ω-Stable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
An Old Friend Revisited: Countable Models of Ω-Stable Theories.Michael C. Laskowski - 2007 - Notre Dame Journal of Formal Logic 48 (1):133-141.
On Generically Stable Types in Dependent Theories.Alexander Usvyatsov - 2009 - Journal of Symbolic Logic 74 (1):216-250.
On Theories and Models in Fuzzy Predicate Logics.Petr Hájek & Petr Cintula - 2006 - Journal of Symbolic Logic 71 (3):863 - 880.
Finding Generically Stable Measures.Pierre Simon - 2012 - Journal of Symbolic Logic 77 (1):263-278.
Decidability of Mereological Theories.Hsing-Chien Tsai - 2009 - Logic and Logical Philosophy 18 (1):45-63.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.

Analytics

Added to PP index
2017-02-21

Total views
9 ( #950,652 of 2,506,098 )

Recent downloads (6 months)
1 ( #416,984 of 2,506,098 )

How can I increase my downloads?

Downloads

My notes